# SDR CA960723541

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air Cond
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROXIMATELY V1 ON TAKEOFF CREW NOTICED BURNING RUBBER SMELL. FLY BY TOWER REVEALED NORMAL EXTENDED GEAR.  MAINTENANCE ACTION INVOLVED CHECKING NOSE LANDING GEAR FORWARD ACCESSORY AND E/E COMPARTMENTS. A STRONG ODOUR WAS DETECTED IN AREA OF LEFT HAND AIR CONDITIONING PACK. COALESCER BAGS REPLACED AND PNEUMATIC PILOT PRESSURE REGULATOR AND AIR CONDITIONING PILOT PRESSURE REGULATOR CHANGED.
